# SDR SWIA2017101243866

- Difficulty date: September 21, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10243
- Aircraft time: 33,526 hours, 20,392 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON BS 280 FLOORBEAM.   REMOVED AND REPLACED THE FLOORBEAM IAW SRM.
